MAUDE Adverse Event Report: Therabody, Inc. Therabody; Theragun G4 Pro charging stand

Therabody, Inc. Therabody; Theragun G4 Pro charging stand
Model Number G4
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction

Brand Name
Therabody
Common Device Name
Theragun G4 Pro charging stand
Manufacturer (Section D)
Therabody, Inc.
1640 s.sepulveda blvd.
suite 300
los angeles 90025
Manufacturer (Section G)
Therabody, Inc.
1640 s.sepulveda blvd.
suite 300
los angeles 90025
Manufacturer Contact
cj frederick
1640 s.sepulveda blvd.
suite 300
los angeles 90025
MDR Report Key50939330
Report Number3012386142-2026-00008
Device Sequence Number10759961
Product Code ISA
UDI-Device Identifier00810036050135
UDI-Public00810036050135
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberG4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown